Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Efimov Golubov, and Skvortsov
Title: Walsh series and transforms
Additional book information: Kluwer Academic Publishers, Dordrecht, The Netherlands 1991, 367 pp., US$169.00. ISBN 0-7923-1100-0.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: W. R. Wade
Journal: Bull. Amer. Math. Soc. 26 (1992), 348-359
American Mathematical Society